# SDR ANCF200400039

- Difficulty date: February 8, 2005
- Submitted: February 10, 2005
- Operation: Air carrier
- Aircraft: N506NA
- Make and model: Boeing 757236
- Aircraft serial: 24771
- Engine: Rroyce RB211535E4
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173886
- Part serial: 101976
- Condition: Maladjustment
- Location: Cabin Pressure
- Part time: 57,899 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

EICAS MSG CABIN ALTITUDE DISPLAYED, CABIN ALT AND CABIN ALTITUDE LIGHTS ILLUM.   UNABLE TO RESTORE CABIN PRESS USING MANUAL MODE.  AT 39000 FT CABIN ALTITUDE MSG DISPLAYED.  THE CABIN ALTITUDE SHOW`S 12000 FT AND START THE DESCENT, THE DESCENT WAS ACCOMPLISHED AND THE CABIN DESCENT IN NORMAL MODE.  AS PER AMM 21-31-02 PAGE BLOCK 401 AUTOMATIC PRESSURE CONTROLLER WAS REPLACED, IAW AMM 21-31-03 CABIN OUTFLOW VALVE WAS REPLACED, PRESSURIZATION CONTROL SYSTEM TEST WAS SATISFACTORY IAW AMM 21-31-00/501, P/N 2117388-6 ON AND OFF, S/N OFF 10-1976 S/N ON 113-59.
